Felt ok on this medication had some side effects nothing to Bad odd spaced out tired feeling but anxiety went I've been seeing bits of my old self then in one day felt like my anxiety racing thoughts are coming Back don't no if this will pass im on 25mg a day which I want to stay on don't no if im still on side effect period and this will pass or like I said last 3 weeks been good then in one day tired anxiety and dearih any advice on this anyone.
You are not the only one that has noticed different reactions to their antidepressants, especially the generics. It appears to be a growing concern.
You may still be having side effects, but should show improvement by 4-6 weeks.
sertraline is known to cause gastrointestinal issues (diarrhea), but may improve with time.
I hope your anxiety improves soon.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on sertraline for almost 2 weeks still have anxiety... and the side effects are headaches?
Posted 12 Oct 2010 • 1 answer
Posted 30 Sep 2011 • 5 answers
Posted 26 Jan 2013 • 2 answers
Is trileptal safe for a small 7 yr old weighing 39 lbs. he has oppositional defiant disorder & ADHD?
Posted 12 Nov 2013 • 1 answer
Posted 4 Apr 2016 • 1 answer